Reproducibility of the lip position at rest response


Creative Commons License

Dindaroglu F. , DURAN G. S. , GÖRGÜLÜ S.

AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS, vol.150, no.2, pp.212, 2016 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 150 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ajodo.2016.06.003
  • Title of Journal : AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS
  • Page Numbers: pp.212